# SDR USAA2014062300008

- Difficulty date: June 22, 2014
- Submitted: September 7, 2015
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 13,395 hours, 6,782 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Condition: Defective
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING EO 2514Y110 FOUND CONTACT BETWEEN THE SLIDE RAFT COVER AT DOOR R2 & THE FUSELAGE, NO DAMAGE FOUND.  PLACED ON MONITOR, INSPECT EVERY 100 HRS, REPLACED SLIDE AT NEXT HEAVY CHECK.  SUPPLEMENT, REPLACED R2 DOOR SLIDE IAW 26C84252006.
